# SDR CALA0700127

- Difficulty date: March 13, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 30,008 hours, 9,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT HALF SECTION OF AISLE PATH LIGHTING INOPERATIVE DURING RON.  THE BATTERY PACK FOR M1672 CHARGER WAS FOUND AT FAULT, REF W/D 33-51-11.  THE BATTERY PACK WAS REPLACED.
